English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Connective K-theoretic Euler classes and non-immersions of 2/sup{k}-lens spaces

MPS-Authors
/persons/resource/persons235334

González,  Jesús
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

González, J. (2001). Connective K-theoretic Euler classes and non-immersions of 2/sup{k}-lens spaces. Journal of the London Mathematical Society (2), 63(1), 247-256.


Cite as: http://hdl.handle.net/21.11116/0000-0004-34EC-8
Abstract
There is no abstract available